Illinois Journal of Mathematics

On a special Schauder basis for the Sobolev spaces $W_{0}^{1,p}(\Omega)$

Hamid Bellout

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 2 (1995), 187-195.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986542

Digital Object Identifier
doi:10.1215/ijm/1255986542

Mathematical Reviews number (MathSciNet)
MR1316531

Zentralblatt MATH identifier
0829.46017

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 46B15: Summability and bases [See also 46A35]

Citation

Bellout, Hamid. On a special Schauder basis for the Sobolev spaces $W_{0}^{1,p}(\Omega)$. Illinois J. Math. 39 (1995), no. 2, 187--195. doi:10.1215/ijm/1255986542. https://projecteuclid.org/euclid.ijm/1255986542


Export citation